POWr Social Media Icons

Follow by Email

Sunday, July 7, 2013

One day at a time.

Tonight's bath consisted of:


There's a theme to that.  Can you guess it?

I hope my few followers are doing well.  I have been not.  My Graves' is not getting any better.  I switched endocrinologists, my THS levels dropped again since the last time I had blood work done (in April) & I am now up to 40mg of Tapazole a day.  This means I wasn't responding well to the 35mg I was already on.  Normal maintenance dosage of the medication is 5-15mg a day.  Medication is also supposed to be short-term & I have been on it for 8 months now.  My new doctor thought about putting me on PTU but after thinking about it for a while when I was at the office, due to it being less effective than the Tapazole & also known for causing liver problems, he decided against it & just to increase the Tapazole for now.

Eventually he wants my next step to be Radioactive Iodine (RAI) therapy.  To do that though, he said I would need to go off my current thyroid medications completely which, with how I am currently responding, will most likely make me very hyperthyroid & feeling much worse than I am now.  Then after the RAI, I have to wait a few months for it to even kick in so I may become extremely ill, like how I was back in October of last year (though I feel like I am almost getting back to that point now).  I've already had to go back on heart medication due to palpitations the fact my blood pressure skyrockets when I'm at work.  They do say stress aggravates it.

I really can't wait to get back to "normal."  Whatever that feels like anymore.  Between the stress, anxiety, palpitations, on/off problems with my pulse & blood pressure, dizziness, intolerance to heat, confusion, the fact my left eye will not stop watering & I'm having trouble seeing out of that at times now and people keep asking me if I'm ok because it looks like I'm crying, the shakiness & tremors I get, insomnia, the problems it's causing with my skin, eczema, keratosis, panic attacks, tiredness, exhaustion, tension, pain... I would do anything to not go through this anymore!  It was funny to mention that at my last appointment my endocrinologist was saying how nausea was an unusual side effect of the graves but it's not unheard of.  My response was along the lines of...



Now, back to bath blogging!


PLEASE check them out by clicking the photo to go to their main webpage.  Add them on Facebook!  BUY something of theirs!  There's tons of companies out there who use the same scents over & over, or try to mimic perfumes & signature scents of other companies but Villainess is truly unique!

Their line is limited to a few things.  Soaps, Smack! (foaming body scrubs), Smooch! (moisturizing body scrub), Whipped! (velvety body creme), perfume oils, About Face (a line of facial products), & now & then something new & different.  Like they currently have a "blood bubble bath" under their Limited Edition section.

I first noticed them on Fab.com as they were having a sale of their products.  It was something like, get 3 bars of soap or 2 scrubs, but in all the same scent.  I had never tried them before though &, to be honest, I had no clue if I would even like what they had to offer.  So I sought out their main webpage & ended up getting a few products on clearance and samples, even paid less in shipping than what I would have paid through Fab.

So I got soap, Smooch!, & Whipped! in the scent Blush.  "A blend of sweet berry and tart lime notes, grounded by a slightly tipsy touch of cheap dry wine."  Ohhh... I wish they still made this scent!  All the products & samples I got I just loved.  All the mixes of scents just work so perfectly with each other!

The Whipped! is fantastic!  It goes on really light & seeps in right away leaving your skin soft without a greasy feeling.  The scents linger for a good long while in all of their products too!

So, again, check them out in the links above!  Follow their blog, follow Villainess on Twitter, or follow them everywhere & give them a try at some point!

No comments:

Post a Comment